MAUDE Adverse Event Report: ABBOTT ASSURITY + DR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT ASSURITY + DR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2260
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that noise was observed on the right ventricular channel.The physician alleged the event was related to the device.The device was explanted and replaced to resolve the event and the patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of device noise was not confirmed.The device was received with normal telemetry and output.A visual inspection of the header attachment area detected an anomaly between the pre-casted header and titanium case.Feedthrough leak test was performed, indicating no sign of hermeticity breach.Manufacturing investigation was also performed to assess the epoxy condition, which determined that this condition is acceptable and not problematic.Further analysis performed, including sensing test, did not find any anomaly that could contribute to the noise complaint.A longevity assessment found the device operating above the elective replacement indicator level and within expected longevity.

Brand Name
ASSURITY + DR RF
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24148376
Report Number2017865-2026-01453
Device Sequence Number21054568
Product Code NVZ
UDI-Device Identifier05414734507097
UDI-Public(01)05414734507097(10)4615522(17)151130
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Model NumberPM2260
Device Lot Number4615522
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown